Lybrate.com has a nexus of the most experienced Endocrinologists in India. You will find Endocrinologists with more than 38 years of experience on Lybrate.com. You can find Endocrinologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment Of Erectile Dysfunction
Treatment Of Male Sexual Problems
Treatment Of Female Sexual Problems
Thyroid Problems Treatment
Thyroid Disorder Treatment
Diabetic Diet Counseling
Urinary Incontinence (Ui) Treatment
Pre And Post Delivery Care
Sperm Donor Program
Adult Diabetes Treatment
Type 1 Diabetes Treatment
Submit a review for Dr. Ritesh GuptaYour feedback matters!
My dad is 82 years old has diabetes and now has diagnose with tongue cancer on the right side of the tongue , we are taking him for radiation from 13 days and giving him l- glutamine in water mutaine gargals and tryptomer now he is acting unconcious day by day and talking anything has pain in the tongue too any suggestions from the docters here and we cant give chemo injection as he has high creatine also
I am 52 yrs. Old female and I have knee-problem which resists me from doing household work. Even I can not sit normally. I am insulin dependent diabetic too. Kindly advise.
SIR, I have stomach problem since last ten years, Recently I have done endoscopy and result shows Anstral Gastritis. My problem is that I have light pain in my left side of stomach whole day. In the morning when I go to toilet. I have stool with pain in stomach and do not get proper evacutation . I usually go toilet three to four time in the morning but never feel comfortable. I feel pain in stomach and it seems that I I should go to toilet to have stool. This tendency remain whole day. Doctor says It is IBS problem. I have also thyroid problem. I am Taking Razo L and thyronorm and Meb Sr since last three month, Since last three days I am taking Lubowel 24 for constipation. I am severely frustated with pain in lower partof left side of my stomach . Please suggest me what to do and what to take for improvement.
Iam female 37, am suffering from thyroid problem. My t3.1. 35 and t4.85. 2 normal and tsh is 7.5. I am taking tab. Thynorom 100mg. My weight is 56, what my medicine is sufficient for this condition please give me the answer.
Sir/madam I am diabetic since 2 years I am using voglimet GM 2, my pp is 230, recently H1bc is 8.3. My BP is 120/90. Presently my foot burning and tingling sensation from 4months. What type of precaution to be take.
I am type 2 diabetic. How long I will stay healthy if I control deit, with exercise and medication? and how long I may live? I am scared.
I am having tingling sensation and numbness in my hands n fingers since a day, it has been often since two months. Having hashimoto thyroiditis. I am taking 125micromg eltroxin tab. Recent tsh was 9.3. What is the reason behind this weakness and tingling sensation of hands and fingers that persists for long. Together with this I feel drowsy also, sum times. CBC, ESR, create, URINE TEST, ANA TEST all are Normal.
Sir, I am a 28 year old male. I would like to vaccinate myself for Hepatitis B, but I was diagnosed for sub clinical Hypothyroidism (hashimoto hypothyroidism) from an year with Anti TPO of 282.9 IU/ml. TSH (5.2). T3 (1.11) and T4 (7.0).The tests were of 6 months back. I am not on any medication. I have read in wikipedia that Hep-B vaccine can be a doubted-causative factor to another auto immune disease called Multiple sclerosis. I am little worried to take vaccine for this reason. Please clarify if I can take the vaccine ? Thanks for your help.
Hi I am a diabetic n under insulin control. Whatever I eat it leads to gastric formation n I release too much of gas n sometimes it be comes a cause for embarrassment. Kindly tell me what to do n is it a cause of worry.
I am a diabetic I am think I am having erectile dysfunction please help me cause this is ruining my sex life.
I am aged 72 years and using diabetic drugs like metformin 500 mg two times /day with insulin 10mgmorning. I walk for an hour regularly with little yoga etc and restricted veg meals with no sugar. I recently developed Knee pain while walking in left leg and pain in right feet (neuropathy) kindly advise suitable medication.
I am a hypothyroid patient since long, I was on 75 mcg medicine. Now my latest report shows my Ft3 and Ft4 is in normal range, but my TSH is .006. So how much thyronorm medicine I need to take now. I am 71 kg post section and 29 yrs Note-Sep 2015-may 2016 I was pregnant so Dr. advised me 75 mcg and I am still taking same.
I am 58 year old man. Diabetic for last 10 years and on medication- Gemer 1 Tab twice a day. My Hb1Ac is hovering around 7.25. I get myself examined every 4 months. Of late I have noticed small pimple like eruptions on my hand, neck and Shoulders? These are not subsiding for more than a fortnight now. Slightly irritating but generally not nothing else, except when scratched. Please advise how to get rid of this issue. K Patel Kashpat58@gmail.com.
I have diabetic complaints for the last 9 years and under INSUGEN 30/70 injection (22 + 16 units) per day. My sugar level is always at 140/290. How to reduce it. My doctor advised me with Galvus 50 1-0-1 and Diapride M1 1-0-1. Advise me further. 2. I feel light chest pain. I read an article about Garlic + Ginger + Lemon + Honey with Apple Citric Vinegar. Will it be effective for my health. Thanks
At a point when our bodies process the protein we eat, the procedure creates waste products. In kidneys, millions of tiny blood vessels act as filters since they have even tinier holes in them. As blood flows through these vessels, little molecules such as waste items may press through the gaps. These waste items turn out to be a part of the urine. Helpful substances, such as protein and red blood cells are too enormous to go through the gaps in the filter and stay in the blood.
Diabetes and kidneys: Diabetes can harm the kidneys. Abnormal amounts of glucose make the kidneys filter a lot of blood. After a couple of years, they begin to spill and helpful protein is thereby, lost in urine. Having low protein levels in the urine is called micro albuminuria.
Medication: When kidney disease is analyzed on time, during micro albuminuria, a few medications may keep kidney disease from getting worse. Having elevated levels of protein in the urine is called macro albuminuria. When kidney disease is looked up some other time during macro albuminuria, end-stage renal disease (ESRD) usually follows.
Causes: Strain on the organs may cause the kidneys to lose their filtering capacity. Waste items then begin to develop in the blood. Finally, the kidneys start to fail. This failure, ESRD, is intense. A patient with ESRD needs a kidney transplant or a blood filtration by a machine (dialysis).
Other complications: Individuals with diabetes will probably have other kidney-related issues such as bladder infections and nerve damages in the bladder.
Preventing complications: Not everybody with diabetes goes through a kidney disease. Elements that can impact kidney disease improvement include genetics, blood-sugar control and blood pressure. The more a person keeps diabetes and blood pressure under control, the lower the chances of getting a kidney disease.
Keeping your glucose level high can counteract diabetic kidney problems. Research has demonstrated that blood glucose control diminishes the danger of micro albuminuria by 33%. For individuals who suffer from micro albuminuria have now a reduced danger of advancing to macro albuminuria. Different studies have recommended that blood glucose control can reverse micro albuminuria.
Treatment: Essential treatments for kidney infection include control of blood glucose and blood pressure. Blood pressure dramatically affects the rate at which the condition progresses. Indeed, even a gentle increase in blood pressure can rapidly aggravate a kidney infection. Four approaches to bring down your blood pressure are:
- Shedding pounds
- Eating less salt
- Maintaining a strategic distance from liquor and tobacco
- Exercising regularly